Cough And Cold In Children?

Illustration of Cough And Cold In Children?
Illustration: Cough And Cold In Children? cvs.com

, want to ask my child, I have been coughing for 3 days, with mucus and cough for my child to have difficulty breathing, I have given syrup medicine but nothing has changed,

1 Answer:

Hello ayu


Thank you for asking HealthReplies.com


I understand your concern, coughing colds in children or called the common cold, this is caused by an infection in the respiratory tract caused by the general caused by viruses or bacteria that infect the nose and throat.


a cold cough caused by a virus will heal by itself, so it does not need to be treated with antibiotics. What needs to be treated with antibiotics is a cold cough due to a bacterial infection. When a cold cough does not heal in 2 weeks and is accompanied by a high fever and shortness of breath you can immediately take your child to the pediatrician to do a direct examination and provide proper treatment. Moreover, the corona virus outbreaks should keep isolating at home and prevent corona.


there are some tips that can be done among them:

stay at home, avoid direct contact with others
diligently washing hands every time holding a child and giving medicine
try to get the child to sleep enough
position the baby's head higher when lying down
give more fluids such as breast milk and water
You can rub balm specifically for children
You can leave warm water vapor or humidifer

Thus the info I can give


hopefully can help you


just stay at home, child, you and your family


thank you

: by

Related Question

Itching Is Excessive In The Vagina Until It Feels Sore When Urinating?

Itching Is Excessive In The Vagina Until It Feels Sore When Urinating?

(1 year ago)

Night dokCurhat ya, my life is 20 years, already in the last 1 week I felt itchy and even like very piercing on my Miss V, and I tried to scratch it or press it because it really s...

Is It Safe To Consume Zinc And Calcium?

Is It Safe To Consume Zinc And Calcium?

(1 year ago)

Tiens products are zinc and calcium … Is it safe for consumption ??...

Diarrhea Children After Taking Antibiotics?

Diarrhea Children After Taking Antibiotics?

(1 year ago)

I want, my child after consuming atypical Lapicef Syrup … because my child is full of wounds on his skin which the dermatologist said is caused by bacteria … well after...

Leave a Reply

Your email address will not be published. Required fields are marked *